Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Seifert surfaces for genus one hyperbolic knots in the $3$–sphere

Luis G Valdez-Sánchez

Algebraic & Geometric Topology 19 (2019) 2151–2231
Bibliography
1 F Bonahon, Cobordism of automorphisms of surfaces, Ann. Sci. École Norm. Sup. 16 (1983) 237 MR732345
2 A J Casson, C M Gordon, Reducing Heegaard splittings, Topology Appl. 27 (1987) 275 MR918537
3 M Cohen, W Metzler, A Zimmermann, What does a basis of F(a,b) look like ?, Math. Ann. 257 (1981) 435 MR639577
4 M Eudave Muñoz, On nonsimple 3–manifolds and 2–handle addition, Topology Appl. 55 (1994) 131 MR1256216
5 M Eudave-Muñoz, Non-hyperbolic manifolds obtained by Dehn surgery on hyperbolic knots, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470720
6 C Frohman, Minimal surfaces and Heegaard splittings of the three-torus, Pacific J. Math. 124 (1986) 119 MR850670
7 D Gabai, Foliations and the topology of 3–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
8 C M Gordon, J Luecke, Dehn surgeries on knots creating essential tori, I, Comm. Anal. Geom. 3 (1995) 597 MR1371211
9 C M Gordon, J Luecke, Non-integral toroidal Dehn surgeries, Comm. Anal. Geom. 12 (2004) 417 MR2074884
10 J Hempel, 3–Manifolds, 86, Princeton Univ. Press (1976) MR0415619
11 W Jaco, Lectures on three-manifold topology, 43, Amer. Math. Soc. (1980) MR565450
12 W Jaco, Adding a 2–handle to a 3–manifold : an application to property R, Proc. Amer. Math. Soc. 92 (1984) 288 MR754723
13 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, 220, Amer. Math. Soc. (1979) MR539411
14 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, 761, Springer (1979) MR551744
15 T Kaneto, On genus 2 Heegaard diagrams for the 3–sphere, Trans. Amer. Math. Soc. 276 (1983) 583 MR688963
16 S Lee, S Oh, M Teragaito, Reducing Dehn fillings and small surfaces, Proc. London Math. Soc. 92 (2006) 203 MR2192390
17 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524
18 W P Thurston, Hyperbolic structures on 3–manifolds, I : Deformation of acylindrical manifolds, Ann. of Math. 124 (1986) 203 MR855294
19 Y Tsutsumi, Universal bounds for genus one Seifert surfaces for hyperbolic knots and surgeries with non-trivial JSJT-decompositions, Interdiscip. Inform. Sci. 9 (2003) 53 MR2023107
20 L G Valdez-Sánchez, Seifert Klein bottles for knots with common boundary slopes, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7, Geom. Topol. Publ. (2004) 27 MR2172478
21 Y Q Wu, Dehn fillings producing reducible manifolds and toroidal manifolds, Topology 37 (1998) 95 MR1480879